# SDR SIMA200627603

- Difficulty date: September 28, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4447 - PASSENGERS AND CREW COMPLAINED OF BURNING SENSATION ALONG WITH A ODOR COMING FROM THE PACKS IN FLIGHT.  CLEANED DUCTING OF RESIDUAL OIL FROM APU, APU MEL`D.  RETURNED AIRCRAFT TO SERVICE.  (M)
